# SDR SIMA20140926005

- Difficulty date: September 26, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 28,264 hours, 23,793 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING HIGH SPEED TAXI & ABORT 80 - 90 KNOTS, WE GOT A TAKEOFF CONFIG ON EICAS & MASTER WARNING.  SPOILERS INDICATED OPEN ON EICAS.  COMPLIED WITH OPERATIONS CHECK FOR SPOILER SYS IAW ETM-27-165.  COMPLIED WITH CONFIG WITH WARNING.  OPERATIONS CHECKED GOOD IAW AMM 27-53-00.
